Inégalité de Wente et ses applications aux H-surfaces
Séminaire de théorie spectrale et géométrie, Tome 16 (1997-1998), pp. 211-216.
@article{TSG_1997-1998__16__211_0,
     author = {Ge, Yuxin},
     title = {In\'egalit\'e de {Wente} et ses applications aux $H$-surfaces},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {211--216},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {16},
     year = {1997-1998},
     zbl = {0924.35042},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1997-1998__16__211_0/}
}
TY  - JOUR
AU  - Ge, Yuxin
TI  - Inégalité de Wente et ses applications aux $H$-surfaces
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1997-1998
DA  - 1997-1998///
SP  - 211
EP  - 216
VL  - 16
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1997-1998__16__211_0/
UR  - https://zbmath.org/?q=an%3A0924.35042
LA  - fr
ID  - TSG_1997-1998__16__211_0
ER  - 
Ge, Yuxin. Inégalité de Wente et ses applications aux $H$-surfaces. Séminaire de théorie spectrale et géométrie, Tome 16 (1997-1998), pp. 211-216. http://www.numdam.org/item/TSG_1997-1998__16__211_0/

[1]S. Baraket, Estimations of the best constant involving the L∞ norm in Wente's inequality, à paraître dans Annales de l'Université Paul Satatier. | Numdam | Zbl 0869.35032

[2] H. Brezis et J.M. Coron, Multiple solutions of H-systemes and Rellichs conjecture, Comm. Pure. Appl. Math, 37 ( 1984), 149-187. | MR 733715 | Zbl 0537.49022

[3] F. Bethuel et J.M. Ghidaglia, Improved regularity of elliptic equations involving jacobians and applications, J. Math. Pure. Appl 72 ( 1993), 441-475. | MR 1239099 | Zbl 0831.35025

[4] J.M. Coron, Topologie et cas limite des injections de Sobolev, C.R. Acad. Sc. Paris, 299, Ser. I ( 1984), 209-212. | MR 762722 | Zbl 0569.35032

[5] Y. Ge, Estimations of the best constant involving the L2 norm in Wente's inequality and compact H- surfaces into Euclidean space, COCV, Vol. 3 ( 1998), 263-300. | Numdam | MR 1634837 | Zbl 0903.53003

[6] Y. Ge et F. Hélein, A remark on compact H-surfaces into ℝ3, en préparation. | Zbl 1052.58020

[7] F. Hélein, Applications harmoniques, lois de conservation et repère mobile, Diderot éditeur, Paris-New York-Amsterdam, ( 1996), ou Harmonie maps, conservation laws and moving frames, Diderot éditeur, Paris-New York-Amsterdam, ( 1997).

[8] S. Hildebrandt, On the Plateau problem for the surfaces of constant mean curvature, Comm. Pure. Appl. Math, 23 ( 1970), 97-114. | MR 256276 | Zbl 0181.38703

[9] P.L. Lions, The concentration-compactness principle in the calculus of variations: The limit case. Part I and Part II, Rev. Mat. Ibero. 1(1) ( 1985), 145-201 and 1(2) ( 1985), 45-121. | MR 850686 | Zbl 0704.49005

[10] P. Topping, The Optimal Constant in Wente's L∞ Estimate, Comment. Math. Helv., 72 ( 1997), 316-328. | MR 1470094 | Zbl 0892.35030

[11] H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl, 26 ( 1969), 318-344; Large solutions to the volume constraint Plateau problem, Arch. rat. Mech. Anal, 75 ( 1980), 59-77. | MR 243467 | Zbl 0181.11501

[12] H. Wente, Counter-example to a conjecture of H. Hopf, Pacific. J. Math, 121 ( 1986), 193-243. | Zbl 0586.53003